# SDR AALA2019112759033

- Difficulty date: November 24, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 56,573 hours, 27,356 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 30,647 hours, 16,496 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3761
- Condition: Leaking
- Location: Apu Bay
- Part time: 30,647 hours, 16,496 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS CABIN ODOR PERSISTENT FROM TAKE-OFF TO LANDING. MAINTENANCE FOUND OIL LEAK ON APU GEARBOX. SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED APU IAW JOB CARD 26L31049003. (CLOSED)
